# SDR 20000502SH007

- Difficulty date: December 13, 1999
- Submitted: May 2, 2000
- Operation: General aviation
- Aircraft: N417AL
- Make and model: Bell 407
- Aircraft serial: 53054
- Engine: Allsn 250C47B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: 6893674
- Part serial: NN146089
- Condition: Damaged
- Location: Gearbox
- Part time: 1,197 hours
- Component: Gearbox, Allsn
- Component part number: 23063393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLED, CLEANED, AND INSPECTED. FOUND SPALLING AND GALLING ON GEAR TEETH.  TM GEAR HAS EXCESSIVE SPALLING AND GALLING ON GEAR TEETH POSSIBLY DUE TO IMPROPER MESHING OF TM AND PINION GEARS.  SECONDARY DAMAGE.  PINION GEAR, PN 6893672, SN 77723, TT 1,196.5, SPALLING AND GALLING ON GEAR TEETH.  (X)
